MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3ML SYRINGE W/SPINNING CHEMOLOCK¿ INJECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 3ML SYRINGE W/SPINNING CHEMOLOCK¿ INJECTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 dec 2025 has been used as a placeholder.
 
Event or Problem Description
A complaint was received with regards to a 3ml syringe with spinning chemolock injector in which it was reported that there was leaking.Patient involvement was not specified.There was no harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 1/6/2026.An unclear photo was shared by customer, where the items are inside the plastic bag, but no significant damage or anomalies are observed.Received: one (1) used.List #cl2003, 3ml syringe w/spinning chemolock¿ injector connected to one (1) used.List #cl-82, chemolock¿ 13mm closed vial spike connected to, eribulin mesylate injection 1mg/2ml vial.One (1) used.List #cl-82, chemolock¿ 13mm closed vial spike connected to, eribulin mesylate injection 1mg/2ml vial.Were returned for evaluation.As received no significant damage or anomalies were noted on the returned samples.The samples were tested according dfu instructions and no leaks were observed.Complaint of leaks cannot replicate during the test.

Brand Name
3ML SYRINGE W/SPINNING CHEMOLOCK¿ INJECTOR
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23864713
Report Number9617594-2025-02324
Device Sequence Number5329798
Product Code ONB
UDI-Device Identifier00887709084704
UDI-Public00887709084704
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown